Internuclear Ophthalmoplegia Secondary to Cocaine Abuse.
Аннотация
Purpose. To report a case of internuclear ophthalmoplegia (INO) caused by cocaine. Method. We report a case of a 54-year-old female who presented with a left INO three days after snorting cocaine, and we review the literature. Results. MRI of the brain demonstrated several small abnormal foci in the pons on FLAIR and diffusion weighted imaging consistent with ischemic infarction. The patient's symptoms remained stable throughout her hospitalization. She was sent to a rehabilitation facility and was lost to follow-up. Conclusion. In cases of extraocular movement abnormalities, it is important to inquire about recreational drug use.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.